On completely monotone functions on C+(X).
Mathematica Scandinavica, Tome 40 (1977), pp. 79-93
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
completely monotone functions, completely regular Hausdorff space, representing measure, completely alternating functions
@article{MS2_1977__40_166516,
author = {P. Ressel and J. Hoffmann-Jorgensen},
title = {On completely monotone functions on {C+(X).}},
journal = {Mathematica Scandinavica},
pages = {79--93},
year = {1977},
volume = {40},
zbl = {0419.46021},
url = {http://geodesic.mathdoc.fr/item/MS2_1977__40_166516/}
}
P. Ressel; J. Hoffmann-Jorgensen. On completely monotone functions on C+(X).. Mathematica Scandinavica, Tome 40 (1977), pp. 79-93. http://geodesic.mathdoc.fr/item/MS2_1977__40_166516/